# SDR ZZDA2010656

- Difficulty date: December 25, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Engine: Rroyce BR700715C130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALL ALERT IN CLIMB THROUGH FL230.  TRANSFERRED TO NRWC N082031 ITEM 1, ENGINE FAILED BORESCOPE, REF ITEM 3 LOG PAGE 1696965.
